The algebraic groups leading to the Roth inequalities
Journal de Théorie des Nombres de Bordeaux, Volume 24 (2012) no. 2, pp. 257-292.

We determine the algebraic groups which have a close relation to the Roth inequalities.

On détermine les groupes algébriques qui ont une étroite relation avec les inégalités de Roth.

Received:
Published online:
DOI: 10.5802/jtnb.796
Masami Fujimori 1

1 Kanagawa Institute of Technology 243-0292 Japan
@article{JTNB_2012__24_2_257_0,
     author = {Masami Fujimori},
     title = {The algebraic groups leading to the {Roth} inequalities},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {257--292},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {2},
     year = {2012},
     doi = {10.5802/jtnb.796},
     zbl = {1276.11120},
     mrnumber = {2950692},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.796/}
}
TY  - JOUR
TI  - The algebraic groups leading to the Roth inequalities
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2012
DA  - 2012///
SP  - 257
EP  - 292
VL  - 24
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.796/
UR  - https://zbmath.org/?q=an%3A1276.11120
UR  - https://www.ams.org/mathscinet-getitem?mr=2950692
UR  - https://doi.org/10.5802/jtnb.796
DO  - 10.5802/jtnb.796
LA  - en
ID  - JTNB_2012__24_2_257_0
ER  - 
%0 Journal Article
%T The algebraic groups leading to the Roth inequalities
%J Journal de Théorie des Nombres de Bordeaux
%D 2012
%P 257-292
%V 24
%N 2
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.796
%R 10.5802/jtnb.796
%G en
%F JTNB_2012__24_2_257_0
Masami Fujimori. The algebraic groups leading to the Roth inequalities. Journal de Théorie des Nombres de Bordeaux, Volume 24 (2012) no. 2, pp. 257-292. doi : 10.5802/jtnb.796. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.796/

[1] Y. André, Slope filtrations. Confluentes Math. 1 (2009), 1–85 (arXiv:0812.3921v2). | MR: 2571693

[2] A. Borel, Linear Algebraic Groups, Second Enlarged Edition. Graduate Texts in Math. 126, Springer-Verlag, New York, 1991. | MR: 1102012 | Zbl: 0726.20030

[3] J.-F. Dat, S. Orlik, and M. Rapoport, Period Domains over Finite and p-adic Fields. Cambridge Tracts in Math. 183, Cambridge Univ. Press, New York, 2010. | MR: 2676072

[4] P. Deligne and J. S. Milne, Tannakian Categories. In Hodge Cycles, Motives, and Shimura Varieties, Lect. Notes in Math. 900, 101–228, Springer-Verlag, Berlin Heidelberg, 1982. | MR: 654325 | Zbl: 0477.14004

[5] J.-H. Evertse, The subspace theorem and twisted heights. Preprint, 32pp. (http://www.math.leidenuniv.nl/~evertse/publications.shtml)

[6] G. Faltings, Mumford-Stabilität in der algebraischen Geometrie. Proceedings of the International Congress of Mathematicians 1994, Zürich, Switzerland, 648–655, Birkhäuser Verlag, Basel, Switzerland, 1995. | MR: 1403965 | Zbl: 0871.14010

[7] G. Faltings and G. Wüstholz, Diophantine approximations on projective spaces. Invent. Math. 116 (1994), 109–138. | MR: 1253191 | Zbl: 0805.14011

[8] M. Fujimori, On systems of linear inequalities. Bull. Soc. Math. France 131 (2003), 41–57. Corrigenda. ibid. 132 (2004), 613–616. | Numdam | MR: 1975805

[9] M. Rapoport, Analogien zwischen den Modulräumen von Vektorbündeln und von Flaggen. Jahresber. Deutsch. Math.-Verein. 99 (1997), 164–180. | MR: 1480327 | Zbl: 0891.14010

[10] M. Rapoport, Period domains over finite and local fields. In Algebraic Geometry—Santa Cruz 1995, Proc. Sympos. Pure Math. 62, 361–381, Amer. Math. Soc., Providence, RI, 1997. | MR: 1492528 | Zbl: 0924.14009

[11] N. S. Rivano, Catégories Tannakiennes. Lect. Notes in Math. 265, Springer-Verlag, Berlin Heidelberg, 1972. | MR: 338002 | Zbl: 0241.14008

[12] W. M. Schmidt, Diophantine Approximation. Lect. Notes in Math. 785, Springer-Verlag, Berlin Heidelberg, 1980. | MR: 568710 | Zbl: 0421.10019

[13] B. Totaro, Tensor products in p-adic Hodge theory. Duke Math. J. 83 (1996), 79–104. | MR: 1388844 | Zbl: 0873.14019

Cited by Sources: